RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1994, Number 9, Pages 39–48 (Mi ivm4280)  

This article is cited in 1 scientific paper (total in 1 paper)

A scheme of accuracy $O(h^2)$ for determining the free boundary for a one-dimensional problem with an obstacle

R. Z. Dautov

Kazan State University

Full text: PDF file (640 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1994, 38:9, 38–47

Bibliographic databases:
UDC: 519.63
Received: 01.06.1994

Citation: R. Z. Dautov, “A scheme of accuracy $O(h^2)$ for determining the free boundary for a one-dimensional problem with an obstacle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 9, 39–48; Russian Math. (Iz. VUZ), 38:9 (1994), 38–47

Citation in format AMSBIB
\Bibitem{Dau94}
\by R.~Z.~Dautov
\paper A~scheme of accuracy $O(h^2)$ for determining the free boundary for a~one-dimensional problem with an obstacle
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1994
\issue 9
\pages 39--48
\mathnet{http://mi.mathnet.ru/ivm4280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1315401}
\zmath{https://zbmath.org/?q=an:0821.65045}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1994
\vol 38
\issue 9
\pages 38--47


Linking options:
  • http://mi.mathnet.ru/eng/ivm4280
  • http://mi.mathnet.ru/eng/ivm/y1994/i9/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 38:2 (1998), 230–237  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:92
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020